# SDR KCSA202307271094

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26411
- Aircraft time: 91,434 hours, 16,113 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION IN SHEAR TIE FASTENER HOLES AS MARKED AT STA 820 R/H SIDE WHERE TENSION TIE ATTACHES
